# SDR AALA202104189012

- Difficulty date: April 16, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 54,480 hours, 26,981 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION ALARM WENT OFF FOR ABOUT 2 MINUTES ON TAKEOFF. MOMENTARY CIDS DATA LOSS DURING TAKEOFF. ACCOMPLISHED TEST OF EVACUATION SIGNALING SYSTEM PER AMM 23-73-00, NO FAULTS NOTED. THIS AIRCRAFT EXPERIENCED THE REPORTED ISSUE TWICE ON CONSECTUTIVE FLIGHTS. THIS REPORT IS FOR THE 1ST EVENT AND AALA202104189013 AND AALA202104209014 ARE ASSOCIATED WITH THE SECOND EVENT WHICH RESULTED IN AN AIR INTERUPT.
